# SDR P5CA9700221

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: M109353
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LEFT WING LANDING GEAR OUTER CYLINDER AFT TRUNNION SLEEVE TO CONFIRM SERVICE BULLETIN 32-2190 MODIFICATION STATUS.  FOUND AFT TRUNNION WITH DEEP PITTING CORROSION.  REWORKED PER DOWTY WORK ORDER NR 101000-1-1 AND OVERHAUL MANUAL 32-11-41.
